Alert archive / Illinois / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 91, NWS Lincoln, IL

May 7, 20235 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at May 7, 2023, 12:08 AM CDT for 5 counties in Illinois. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 7, 2023, 12:08 AM CDT (05:08 UTC)
Expired
May 7, 2023, 1:00 AM CDT
In force
52 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties DeWitt County, IL, Logan County, IL, McLean County, IL, Tazewell County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 42 km from the middle of the area, began a volume at 05:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 6, 10:44 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 5.1 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2023-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 536 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2023-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 251 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
536 J/kg
Mixed-layer CIN
-269 J/kg
Mixed-layer LCL
836 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
251 m²/s²
0-3 km storm-relative helicity
363 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

507 
WUUS53 KILX 070508
SVRILX
ILC039-107-113-179-203-070600-
/O.NEW.KILX.SV.W.0091.230507T0508Z-230507T0600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
1208 AM CDT Sun May 7 2023

The National Weather Service in Lincoln has issued a

* Severe Thunderstorm Warning for...
  Logan County in central Illinois...
  Southeastern Woodford County in central Illinois...
  Western De Witt County in central Illinois...
  Eastern Tazewell County in central Illinois...
  McLean County in central Illinois...

* Until 100 AM CDT.

* At 1208 AM CDT, severe thunderstorms were located along a line
  extending from Eureka to near Hopedale to near Mason City, moving
  east at 50 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Eureka around 1215 AM CDT.
  Danvers, Stanford and Secor around 1220 AM CDT.
  Lincoln and El Paso around 1225 AM CDT.

Other locations in the path of these severe thunderstorms include
Bloomington, Hudson, Atlanta, Normal, Gridley, Beason, Lexington,
Downs, Waynesville, Kenney, Chenoa, Clinton and Wapella.

This includes the following highways...
 Interstate 155 between mile markers 0 and 18.
 Interstate 39 between mile markers 0 and 16.
 Interstate 55 between mile markers 118 and 187.
 Interstate 74 between mile markers 106 and 148.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Lincoln.

&&

LAT...LON 4075 8858 4072 8858 4006 8893 4005 8957
      4027 8959 4046 8944 4076 8935
TIME...MOT...LOC 0508Z 273DEG 43KT 4073 8929 4046 8938 4020 8959 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Geelhart
4 follow-up statements
217 
WWUS53 KILX 070521
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
1221 AM CDT Sun May 7 2023

ILC039-107-113-179-203-070600-
/O.CON.KILX.SV.W.0091.000000T0000Z-230507T0600Z/
Logan-Woodford-De Witt-Tazewell-McLean-
1221 AM CDT Sun May 7 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR LOGAN...SOUTHEASTERN WOODFORD...WESTERN DE WITT...SOUTHEASTERN
TAZEWELL AND MCLEAN COUNTIES...

At 1220 AM CDT, severe thunderstorms were located along a line
extending from near Secor to near Stanford to near Lincoln, moving
east at 50 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  El Paso around 1225 AM CDT.

Other locations in the path of these severe thunderstorms include
Bloomington, Normal, Gridley, Downs, Waynesville, Lexington, Kenney,
Clinton, Chenoa, Wapella and Cooksville.

This includes the following highways...
 Interstate 155 between mile markers 0 and 12.
 Interstate 39 between mile markers 0 and 16.
 Interstate 55 between mile markers 118 and 186.
 Interstate 74 between mile markers 110 and 148.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Lincoln.

&&

LAT...LON 4075 8858 4072 8858 4006 8893 4005 8957
      4027 8959 4043 8932 4075 8931
TIME...MOT...LOC 0520Z 272DEG 44KT 4072 8910 4045 8917 4019 8938 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Geelhart
210 
WWUS53 KILX 070531
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
1231 AM CDT Sun May 7 2023

ILC179-070541-
/O.CAN.KILX.SV.W.0091.000000T0000Z-230507T0600Z/
Tazewell-
1231 AM CDT Sun May 7 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TAZEWELL COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
central Illinois.

LAT...LON 4075 8858 4072 8858 4006 8893 4005 8957
      4027 8959 4033 8916 4050 8910 4075 8922
TIME...MOT...LOC 0531Z 272DEG 46KT 4071 8897 4045 8889 4019 8921 

$$

ILC039-107-113-203-070600-
/O.CON.KILX.SV.W.0091.000000T0000Z-230507T0600Z/
Logan-Woodford-De Witt-McLean-
1231 AM CDT Sun May 7 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR LOGAN...SOUTHEASTERN WOODFORD...WESTERN DE WITT AND CENTRAL
MCLEAN COUNTIES...

At 1231 AM CDT, severe thunderstorms were located along a line
extending from near El Paso to near Downs to near Beason, moving east
at 55 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Gridley and Downs around 1235 AM CDT.
  Cooksville around 1240 AM CDT.

Other locations in the path of these severe thunderstorms include
Clinton, Lexington, Chenoa and Wapella.

This includes the following highways...
 Interstate 155 between mile markers 0 and 8.
 Interstate 39 between mile markers 0 and 16.
 Interstate 55 between mile markers 118 and 186.
 Interstate 74 between mile markers 121 and 148.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Lincoln.

&&

LAT...LON 4075 8858 4072 8858 4006 8893 4005 8957
      4027 8959 4033 8916 4050 8910 4075 8922
TIME...MOT...LOC 0531Z 272DEG 46KT 4071 8897 4045 8889 4019 8921 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Geelhart
616 
WWUS53 KILX 070541
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
1241 AM CDT Sun May 7 2023

ILC203-070550-
/O.CAN.KILX.SV.W.0091.000000T0000Z-230507T0600Z/
Woodford-
1241 AM CDT Sun May 7 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WOODFORD COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
central Illinois.

LAT...LON 4075 8858 4072 8858 4006 8893 4005 8957
      4027 8959 4032 8910 4046 8898 4074 8898
TIME...MOT...LOC 0540Z 272DEG 43KT 4071 8888 4045 8883 4018 8912 

$$

ILC039-107-113-070600-
/O.CON.KILX.SV.W.0091.000000T0000Z-230507T0600Z/
Logan-De Witt-McLean-
1241 AM CDT Sun May 7 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR CENTRAL LOGAN...WESTERN DE WITT AND CENTRAL MCLEAN COUNTIES...

At 1240 AM CDT, severe thunderstorms were located along a line
extending from near Gridley to near Downs to near Beason, moving east
at 50 mph. 

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Lexington and Cooksville around 1245 AM CDT.
  Chenoa around 1250 AM CDT.

This includes the following highways...
 Interstate 155 between mile markers 0 and 8.
 Interstate 55 between mile markers 118 and 144, and between mile
 markers 166 and 186.
 Interstate 74 between mile markers 136 and 148.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Lincoln.

&&

LAT...LON 4075 8858 4072 8858 4006 8893 4005 8957
      4027 8959 4032 8910 4046 8898 4074 8898
TIME...MOT...LOC 0540Z 272DEG 43KT 4071 8888 4045 8883 4018 8912 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Geelhart
445 
WWUS53 KILX 070601
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
101 AM CDT Sun May 7 2023

ILC039-107-113-070610-
/O.EXP.KILX.SV.W.0091.000000T0000Z-230507T0600Z/
Logan-De Witt-McLean-
101 AM CDT Sun May 7 2023

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LOGAN...WESTERN DE
WITT AND CENTRAL MCLEAN COUNTIES HAS EXPIRED...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been allowed to expire. However heavy 
rain will still occur with these thunderstorms, especially over 
Logan and De Witt Counties. 

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
central Illinois.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Lincoln.

LAT...LON 4075 8858 4072 8858 4006 8893 4005 8957
      4027 8959 4032 8910 4046 8898 4074 8898
TIME...MOT...LOC 0600Z 273DEG 43KT 4070 8864 4044 8860 4017 8889 

$$

Geelhart

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 11:56 PM CDT, 12 minutes earlier.

Area forecast discussion, May 6, 11:56 PM CDT, 12 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Lincoln IL
1156 PM CDT Sat May 6 2023

.SYNOPSIS...
Issued at 1145 PM CDT Sat May 6 2023

A period of strong to severe thunderstorms are expected overnight
across central IL, with large hail and damaging winds possible. A
warm and unsettled weather pattern will continue over the area
through Monday night. Some storms could be severe again during
Sunday night into Monday evening. Temperatures will stay above
normal through the rest of the week, with another chance for
thunderstorms by the end of the work week.

&&

.DISCUSSION...
Issued at 253 PM CDT Sat May 6 2023

Late this afternoon and tonight...

The forecast starts off with an upper ridge building over the OH
River Valley, with SW flow aloft over the central U.S. A warm
front in southern IL will lift north through the area tonight. A
strong line of thunderstorms has been moving ESE across central
IL, just clipping the ILX forecast area. MUCAPE is around 1000
J/kg and effective shear 30-45 kts in central IL. Will be watching
this line as it's had a history of producing severe hail and could
produce damaging winds.

The better chance for severe storms will be tonight as storms
firing to the northwest in IA are expected to develop into a line
and move southeast across parts of central IL. However, modeled
solutions vary considerably regarding the track and coverage.
Still, a line does appear likely across the region so have kept
PoPs in this range. West-central IL is in a slight risk and east-
central is in a marginal risk in SPC's latest outlook.

Sunday and Monday...

Any morning activity will exiting the southeastern counties
around or shortly after sunrise Sunday morning. Central IL is
expected to warm into the 80s on Sunday, with CAPE increasing as
well. Isolated afternoon storms will be possible, but the main
severe threat will be late Sunday night when discrete cells over
IA, once again, are expected to congeal into a line of storms and
push southeast across central IL. The storms could be severe with
damaging winds being the primary threat. On Monday, we'll have
showers and thunderstorms possible all day as a surface low and
associated upper wave move through the area. Much of the area is
in a marginal to slight risk of severe storms on Monday due to
+2000 J/kg and +30 kts of deep shear. This will be an
afternoon/evening event, with storms developing ahead of a cold
front that will push south across the area Monday night.

Extended...

The rest of the week looks to be warmer than average with highs in
the upper 70s to mid 80s. After Monday night's activity, the best
chance for precipitation will come towards the end of the week.

Knutsvig

&&

.AVIATION...  (For the 06z TAFs through 06z Sunday Night)
Issued at 1155 PM CDT Sat May 6 2023

A broken band of thunderstorms near the IL river at 05Z/midnight
will race eastward to I-55 by 06Z/1 am and to DEC and CMI by
07-08Z. IFR to MVFR conditions will be likely for a couple hours
overnight with thunderstorms with brief heavy rains along with
gusty WNW winds 30-40 kts and possibly stronger. PIA currently sw
wind gusting 34 kts. More thunderstorms will be possible Sunday
night, though coverage and timing that far out is more uncertain.
South to SE winds 8-13 kts with gusts 15-20 kts ahead of the
thunderstorms to veer SW on Sunday and could still gust to near 20
kts.

07

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
None.
&&

WFO ILX
Hazardous weather outlook, May 6, 3:28 PM CDT, 8 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
328 PM CDT Sat May 6 2023

ILZ027>031-036>038-040>057-061>063-066>068-071>073-072030-
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Schuyler-
Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass-Menard-Scott-
Morgan-Sangamon-Christian-Macon-Moultrie-Douglas-Coles-Edgar-Shelby-
Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence-
328 PM CDT Sat May 6 2023

This Hazardous Weather Outlook is for central Illinois, east
central Illinois, southeast Illinois and west central Illinois.

.DAY ONE...Tonight.

An isolated strong or severe thunderstorm is possible this
afternoon. Tonight, a line of storms will likely develop and push
southeast across parts of central IL. This line of storms could be
severe with damaging winds and large hail being the primary hazards.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Periods of thunderstorms are expected Sunday and Monday. Severe
storms will again be possible, especially Sunday night and Monday.
Damaging wind gusts and large hail are the primary hazards. An
isolated flash flood risk may develop if thunderstorms repeatedly
affect the same location.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed late tonight.

Knutsvig

In the hours before

Special weather statement, May 6, 6:29 PM CDT, 5 hours 39 minutes before
Special Weather Statement
National Weather Service Lincoln IL
629 PM CDT Sat May 6 2023

ILZ031-037-038-042>044-053-070000-
Logan-Tazewell-Macon-Woodford-Piatt-De Witt-McLean-
629 PM CDT Sat May 6 2023

...A strong thunderstorm will impact portions of northeastern Logan,
southeastern Woodford, northeastern Piatt, De Witt, eastern Tazewell,
McLean and northwestern Macon Counties through 700 PM CDT...

At 627 PM CDT, Doppler radar was tracking a strong thunderstorm over
Hudson, or 11 miles north of Bloomington, moving northeast at 30 mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

This strong thunderstorm will be near...
  Gridley around 645 PM CDT.

Other locations in the path of this storm include Lexington and
Chenoa.

This includes the following highways...
 Interstate 39 between mile markers 0 and 18.
 Interstate 55 between mile markers 137 and 187.
 Interstate 74 between mile markers 102 and 161.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

LAT...LON 4075 8893 4076 8859 4062 8858 4062 8853
      4028 8846 4004 8909 4019 8924 4067 8950
      4082 8893
TIME...MOT...LOC 2327Z 246DEG 24KT 4064 8898

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

07
Special weather statement, May 6, 7:06 PM CDT, 5 hours 2 minutes before
Special Weather Statement
National Weather Service Lincoln IL
706 PM CDT Sat May 6 2023

ILZ031-038-043>045-070030-
Woodford-Piatt-De Witt-McLean-Champaign-
706 PM CDT Sat May 6 2023

...Strong thunderstorm will impact portions of southeastern
Woodford, northern Piatt, eastern De Witt, western Vermilion, McLean
and northern Champaign Counties through 730 PM CDT...

At 703 PM CDT, Doppler radar was tracking strong thunderstorms near
Bloomington, moving east at 40 mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

This includes the following highways...
 Interstate 39 between mile markers 0 and 21.
 Interstate 55 between mile markers 161 and 187.
 Interstate 57 between mile markers 238 and 257.
 Interstate 74 between mile markers 126 and 130, and between mile
 markers 136 and 179.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4019 8794 4008 8881 4080 8919 4084 8893
      4075 8893 4076 8859 4062 8858 4061 8846
      4040 8846 4040 8794
TIME...MOT...LOC 0003Z 263DEG 34KT 4046 8876

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

37
Local storm report, May 6, 11:59 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1159 PM CDT SAT MAY 6 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1153 PM     HAIL             SOUTH PEKIN             40.50N 89.66W
05/06/2023  E0.70 INCH       TAZEWELL           IL   TRAINED SPOTTER

&&

RD

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 7:06 PM CDTSpecial Weather StatementILXMcLean24 min
May 6, 10:45 PM CDTSevere Thunderstorm WarningILXFulton, Knox, Mason, Schuyler45 min
May 6, 11:26 PM CDTSevere Thunderstorm WarningILXFulton, Mason, Peoria, Tazewell49 min
May 6, 11:43 PM CDTSevere Thunderstorm WarningILXMarshall, Peoria, Woodford47 min
May 6, 11:51 PM CDTSevere Thunderstorm WarningILXLogan, Mason, Tazewell24 min
May 6, 11:58 PM CDTSevere Thunderstorm WarningILXCass, Schuyler32 min
May 7, 12:26 AM CDTSevere Thunderstorm WarningILXCass, Mason, Menard, Sangamon34 min
May 7, 12:52 AM CDTSpecial Weather StatementILXDeWitt38 min
May 7, 1:00 AM CDTSpecial Weather StatementILXLogan, Macon45 min
May 7, 1:32 AM CDTSpecial Weather StatementILXChampaign, Vermilion28 min
May 7, 1:55 AM CDTSpecial Weather StatementILXColes, Douglas, Edgar, Vermilion35 min
May 7, 2:08 AM CDTSevere Thunderstorm WarningILXPeoria, Tazewell, Woodford37 min
May 7, 2:14 AM CDTSpecial Weather StatementILXMcLean31 min
May 7, 2:33 AM CDTSevere Thunderstorm WarningILXFulton27 min
May 7, 2:52 AM CDTSpecial Weather StatementILXMcLean23 min
May 7, 2:58 AM CDTSpecial Weather StatementILXFulton32 min
May 7, 3:08 AM CDTSevere Thunderstorm WarningILXMcLean20 min
May 7, 3:26 AM CDTSpecial Weather StatementILXTazewell34 min
May 7, 3:43 AM CDTFlash Flood WarningILXMcLean, Tazewell4 hr
May 7, 3:45 AM CDTSpecial Weather StatementILXChampaign30 min
May 7, 4:13 AM CDTFlash Flood WarningILXChampaign, Piatt4 hr
May 7, 4:19 AM CDTSpecial Weather StatementILXDouglas, Edgar41 min
May 7, 5:00 AM CDTSpecial Weather StatementILXColes, Douglas, Edgar30 min
May 7, 5:04 AM CDTSpecial Weather StatementILXMenard26 min
May 7, 5:13 AM CDTSpecial Weather StatementILXMoultrie17 min
May 7, 5:30 AM CDTSevere Thunderstorm WarningILXChristian, Clark, Coles, Cumberland, Edgar, Moultrie and 1 more26 min
May 7, 5:48 AM CDTSevere Thunderstorm WarningILXCrawford, Effingham, Jasper27 min
May 7, 2:37 PM CDTSevere Thunderstorm WarningILXSangamon38 min
May 7, 3:12 PM CDTTornado WarningILXSangamon33 min
May 7, 3:21 PM CDTFlash Flood WarningILXSangamon3 hr
May 7, 3:41 PM CDTSevere Thunderstorm WarningILXChristian, Sangamon49 min
May 7, 4:05 PM CDTSevere Thunderstorm WarningILXSangamon25 min
May 7, 4:15 PM CDTSevere Thunderstorm WarningILXClay, Richland33 min
May 7, 4:24 PM CDTSevere Thunderstorm WarningILXFulton, Schuyler66 min
May 7, 4:30 PM CDTSevere Thunderstorm WarningILXSangamon45 min
May 7, 4:32 PM CDTSevere Thunderstorm WarningILXChristian58 min
May 7, 4:54 PM CDTFlash Flood WarningILXSangamon3 hr
May 7, 4:59 PM CDTSevere Thunderstorm WarningILXMorgan, Sangamon31 min
May 7, 5:06 PM CDTSevere Thunderstorm WarningILXChristian, Sangamon24 min
May 7, 5:09 PM CDTSevere Thunderstorm WarningILXCass, Mason, Menard36 min
May 7, 5:11 PM CDTSevere Thunderstorm Warning Considerable damage threatILXShelby23 min
May 7, 5:20 PM CDTSevere Thunderstorm WarningILXCass, Menard, Morgan, Sangamon25 min
May 7, 5:26 PM CDTSevere Thunderstorm WarningILXChristian, Sangamon34 min
May 7, 5:31 PM CDTSevere Thunderstorm WarningILXMorgan, Sangamon18 min
May 7, 5:52 PM CDTFlash Flood WarningILXFulton, Mason, Schuyler3 hr
May 7, 6:16 PM CDTSevere Thunderstorm WarningILXChristian48 min
May 7, 6:41 PM CDTSevere Thunderstorm WarningILXFulton, Mason, Schuyler49 min
May 7, 6:49 PM CDTSevere Thunderstorm WarningILXFulton41 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.